Wisconsin, 2005

Hail and Damaging Winds in Wisconsin, June 7, 2005

June 7, 2005 · NWS GRB · 16 events in 7 counties and zones

Thunderstorms developed in the vicinity of a warm front that lifted north through the state during the afternoon and early evening hours. High winds downed trees, power lines and large branches in several locations in central and northeast Wisconsin and there were several reports of large hail.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$100,000
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

Thunderstorms developed in the vicinity of a warm front that lifted north through the state during the afternoon and early evening hours. High winds downed trees, power lines and large branches in several locations in central and northeast Wisconsin and there were several reports of large hail. Winds estimated at 80 mph downed numerous trees in western Marathon county and knocked out electrical service to about 2,700 customers around Athens and Stratford. Two supercell storms that moved through southern Forest county caused significant wind damage, dropped large hail and produced a funnel cloud. Three square miles of trees in the Nicolet National Forest were heavily damaged as winds estimated at 90 mph hit the south part of Birch Lake. High winds tore the roof from a metal building in Laona and a funnel cloud was spotted 3 miles east of Crandon. Two inch diameter hail fell at Crandon and baseball size hail fell at Laona.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 7, 1:45 PM CST, 3 hours 45 minutes earlier.

Area forecast discussion, Jun 7, 1:45 PM CST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
245 PM CDT TUE JUN 7 2005

.SHORT TERM...TNGT AND WED. MAIN FCST CONCERN TO BE SVR CONVECTIVE
TRENDS AS SEVERAL ROUNDS OF TSTMS TO AFFECT NE WI NXT 24 TO 30 HRS.

THE 18Z MSAS SFC ANALYSIS PLACED A WRMFNT ACROSS CNTRL WI (THO CURRENT
CONVECTION MAKING THIS FNT RATHER WAVY ATTM). A QUASI-STNRY BNDRY WAS
DRAPED ACROSS EXTREME NRN WI WWD INTO CNTRL MN WHILE YET ANOTHER NE-SW
ORIENTATED BNDRY WAS LOCATED ACROSS MN. WARM TEMPS AND DEEP LOW LVL MSTR
WAS LOCATED SOUTH OF THE WRMFNT WHERE ATM HAS BECOME VERY UNSTABLE.
RADAR MOSAIC SHOWED ONE CONVECTIVE COMPLEX OVR CNTRL WI FROM LAST NGTS
STORMS WHILE NEW CONVECTION WAS BREAKING OUT ACROSS MN WHERE SEVERAL
BOUNDARIES HAVE INTERSECTED.

CURRENT CONVECTION WL CONT INTO ERN WI LATE THIS AFTERNOON ALONG
INSTABILITY AXIS AND EXIT THE AREA EARLY THIS EVENING. ANTICIPATE
CONVECTION ACROSS MN TO INCREASE IN AREAL COVERAGE AND INTENSITY THIS
EVENING WHERE 50 KT LOW LVL JET...VERY STEEP LAPSE RATES AND CURRENT
BOUNDARIES INTERACT. TSTMS SHOULD THEN MOVE E-SE ALONG AND NORTH OF THE
SLOW NWD MOVG WRMFNT WHICH IS PROGGED TO REACH NRN WI BY 12Z WED. MAY
HAVE TO DEAL WITH ANOTHER ROUND OF SVR LTR THIS EVENING INTO THE OVRNGT
HRS AS EXPECTED MCS ROLLS INTO THE RGN. DAMAGING WNDS/LRG HAIL TO BE THE
PRIMARY THREAT.

MCS MAY STILL BE IN OUR VCNTY TO START THE DAY ON WED...BUT WEAKEN
QUICKLY AS IT OUTRUNS BETTER INSTABILITY. ATTN TURNS TO THE PLAINS ONCE
AGAIN WHERE A STG SHRTWV TROF TO MOV INTO ND AND PUSH A CDFNT INTO THE
UPR MIDWEST. WRMFNT IN THE MEANTIME WL REMAIN ACROSS NRN WI AND ACT AS A
POOLING FEATURE FOR MSTR. BY WED AFTERNOON...CLDS SHOULD HAVE BROKEN UP
ENUF TO ALLOW SUFFICIENT HEATING TO TAKE PLACE. TEMPS BACK INTO THE 80S
WITH MID 60S DEW POINTS WL ALLOW CAPES OF 2000 TO 3000 J/KG. STORMS
SHOULD RE-FIRE AHD OF THE CDFNT AND MOV INTO THE WRN GREAT LKS. LRG HAIL
TO BE THE MAIN THREAT OVR NE WI WITH ISOLATED TORNADOES PSBL ACROSS NRN
WI WHERE WRMFNT TO RESIDE.

FINALLY...WL HAVE TO WATCH PCPN TOTALS OVR THE NXT 24 HRS AS ANY SLOW
MOVG BOUNDARIES MAY ACT TO FOCUS SEVERAL ROUNDS OF TSTMS OVER THE SAME
AREA. DUE TO ABUNDANT MSTR IN THE AIR...LOCALLY HVY RAINFALL IS PSBL.

.LONG TERM...WED NIGHT THROUGH NEXT TUESDAY.  PCPN CHCS THROUGH THE
PERIOD WILL BE THE MAIN CHALLENGE.  WITH A PERSISTENT ACTIVE SW FLOW
ALOFT AND POTENTIAL BOUNDARIES ALSO IN THE AREA...PLENTY OF TSRA CHCS.
WILL ATTEMPT TO REMOVE PCPN CHCS FROM A FEW OVERNIGHT AND MORNING
PERIODS WHERE WAA IS PROGGED TO BE NIL.  WHILE AFTERNOON CHCS WARRANTED
DUE TO BOUNDARY AND INSTABILITY...BEST WAA EVENT FROM WED NIGHT THROUGH
FRIDAY APPEARS TO BE THUR NIGHT.  TIMING OF WAA EVENT TYPE CONVECTION
FOR THE WEEKEND AND ON A BIT TOO FAR OUT DUE TO UNKNOWN LOCATION OF ANY
BOUNDARIES.

WITH THE ACTIVE PATTERN AND PCPN CHCS...WILL PROBABLY NEED TO MONITOR
FOR FLOODING.  SO FAR PCPN COVERAGE HAS BEEN SCATTTERED.  MAY WAS RATHER
DRY SO THE FORECAST AREA CAN HANDLE SOME RAIN AT THIS TIME.

TEMPERATURES WILL OBVIOUSLY BE AFFECTED FROM LOCATION OF BOUNDARIES...
AND CONVECTIVE CLOUD DEBRIS.  WILL CONTINUE NEAR OR SLIGHTLY ABOVE
NORMAL LEVELS.

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

KALLAS/TDH
WEATHER.GOV/GREENBAY
Hazardous weather outlook, Jun 7, 3:30 AM CST, 14 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CDT TUE JUN 7 2005

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND TONIGHT.

LMZ521-522-541>543-564-081100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
430 AM CDT TUE JUN 7 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN BAY OF GREEN BAY AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...TODAY AND TONIGHT

A WARM AND HUMID AIR MASS WILL SURGE BACK TOWARD THE AREA TODAY AND
TONIGHT. THE AIR MASS WILL INTERACT WITH A FRONTAL BOUNDARY ACROSS THE
AREA TO GENERATE THUNDERSTORMS. SOME OF THE STORMS COULD BE SEVERE. THE
PRIMARY RISK IS OF DAMAGING WINDS...BUT LARGE HAIL IS ALSO POSSIBLE. THE
RISK OF SEVERE WEATHER SHOULD START DURING THE EARLY AFTERNOON...AND
WILL THEN CONTINUE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WEATHER PATTERN WILL REMAIN UNSETTLED FROM WEDNESDAY THROUGH
NEXT MONDAY...WITH A CHANCE OF THUNDERSTORMS THROUGHOUT THIS PERIOD.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
WEDNESDAY NIGHT.

SKOWRONSKI/KURIMSKI
WEATHER.GOV/GREENBAY

In the hours before

Local storm report, Jun 7, 12:23 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
123 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     HAIL             WISCONSIN RAPIDS        44.40N 89.84W
06/07/2005  0.75 INCH        WOOD               WI   AMATEUR RADIO

&&

AUSTIN
Special weather statement, Jun 7, 12:45 PM CST, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
145 PM CDT TUE JUN 7 2005

WIZ020-031-036>040-045-048>050-072100-
MENOMINEE-SHAWANO-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING STEVENS POINT...APPLETON...GREEN BAY...ALGOMA...WAUTOMA...
OSHKOSH...CHILTON AND TWO RIVERS
145 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 425 IS IN EFFECT UNTIL 4 PM CDT FOR
CENTRAL AND EAST CENTRAL WISCONSIN. STORMS WITH LARGE HAIL AND DAMAGING
WINDS ARE STILL POSSIBLE ACROSS THE FOLLOWING COUNTIES...

MENOMINEE...
SHAWANO...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
KEWAUNEE...
WAUSHARA...
WINNEBAGO...
CALUMET...
MANITOWOC...

WIZ030-035-072100-
MARATHON-WOOD-
INCLUDING WAUSAU AND WISCONSIN RAPIDS
145 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT...

THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS ENDED ACROSS THE FOLLOWING
COUNTIES...

MARATHON...
WOOD...

KALLAS
WEATHER.GOV/GREENBAY
Local storm report, Jun 7, 1:25 PM CST, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
225 PM CDT TUE JUN 07 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             WAUTOMA                 44.06N 89.28W
06/07/2005  0.50 INCH        WAUSHARA           WI   TRAINED SPOTTER

0220 PM     HAIL             WAUTOMA                 44.06N 89.28W
06/07/2005  0.25 INCH        WAUSHARA           WI   LAW ENFORCEMENT

&&

AUSTIN
Special weather statement, Jun 7, 2:15 PM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
315 PM CDT TUE JUN 7 2005

WIZ038>040-048>050-072100-
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON AND TWO
RIVERS
315 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 4 PM CDT...

SEVERE THUNDERSTORM WATCH NUMBER 425 IS IN EFFECT UNTIL 4 PM CDT FOR
EAST CENTRAL WISCONSIN. STORMS WITH LARGE HAIL AND DAMAGING WINDS ARE
STILL POSSIBLE ACROSS THE FOLLOWING COUNTIES...

OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

WIZ020-031-036-037-045-072100-
MENOMINEE-SHAWANO-PORTAGE-WAUPACA-WAUSHARA-
INCLUDING STEVENS POINT AND WAUTOMA
315 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH NO LONGER IN EFFECT...

THE THREAT FOR WIDESPREAD SEVERE WEATHER HAS ENDED ACROSS THE FOLLOWING
COUNTIES...

MENOMINEE...
SHAWANO...
PORTAGE...
WAUPACA...
WAUSHARA...

KALLAS
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 3:05 PM CST, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT TUE JUN 7 2005

WIZ038>040-048>050-072120-
OUTAGAMIE-BROWN-KEWAUNEE-WINNEBAGO-CALUMET-MANITOWOC-
INCLUDING APPLETON...GREEN BAY...ALGOMA...OSHKOSH...CHILTON AND TWO
RIVERS
405 PM CDT TUE JUN 7 2005

...SEVERE THUNDERSTORM WATCH HAS EXPIRED...

SEVERE THUNDERSTORM WATCH NUMBER 425 HAS EXPIRED FOR THE FOLLOWING
COUNTIES...

OUTAGAMIE...
BROWN...
KEWAUNEE...
WINNEBAGO...
CALUMET...
MANITOWOC...

NO WATCHES ARE CURRENTLY IN EFFECT FOR CENTRAL AND NORTHEAST WISCONSIN.

KIECKBUSCH
WEATHER.GOV/GREENBAY
Special weather statement, Jun 7, 4:45 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 PM CDT TUE JUN 7 2005

WIZ005-010>013-018>021-030-031-035>039-045-048-049-073-074-080500-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-MARATHON-
SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-WAUSHARA-WINNEBAGO-CALUMET-
INCLUDING EAGLE RIVER...RHINELANDER...CRANDON...CRIVITZ...TOMAHAWK...
ANTIGO...WAUSAU...WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN
BAY...WAUTOMA...OSHKOSH AND CHILTON
545 PM CDT TUE JUN 7 2005

...TORNADO WATCH IN EFFECT FOR MOST OF CENTRAL AND NORTHEAST WISCONSIN
UNTIL MIDNIGHT...

TORNADO WATCH NUMBER 430 IS IN EFFECT UNTIL MIDNIGHT FOR THE FOLLOWING
COUNTIES...

VILAS...
ONEIDA...
FOREST...
FLORENCE...
MARINETTE...
LANGLADE...
LINCOLN...
MENOMINEE...
OCONTO...
MARATHON...
SHAWANO...
WOOD...
PORTAGE...
WAUPACA...
OUTAGAMIE...
BROWN...
WAUSHARA...
WINNEBAGO...
CALUMET...

SEVERE THUNDERSTORMS WITH DAMAGING WIND...LARGE HAIL AND TORNADOES ARE
POSSIBLE THROUGHOUT THE WATCH AREA THIS EVENING.

KIECKBUSCH
WEATHER.GOV/GREENBAY

The radar

The Green Bay radar (KGRB), 158 km away, was scanning. The volume nearest the first event began at 23:39 UTC.

Open the radar archive at this moment

Event by event

7 thunderstorm wind, 6 hail, 3 funnel cloud. Local standard time, as filed.

Funnel Cloud, Lincoln

When
June 7, 5:30 PM CST
Where
Lincoln County, 1 mi WNW of Merrill
Reported by
AMATEUR RADIO
Coordinates
45.338, -89.735 (the zone’s center; the record gives no point)

Thunderstorm Wind, Forest

When
June 7, 5:39 PM CST
Where
Forest County, Laona
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.567, -88.683

Thunderstorm Wind, Forest

When
June 7, 5:40 PM CST to 5:45 PM CST
Where
Forest County, 1 mi E of Laona
Measured
78 kt (90 mph) estimated gust
Reported by
OTHER FEDERAL AGENCY
Coordinates
45.567, -88.667

Hail, Forest

When
June 7, 5:41 PM CST to 5:48 PM CST
Where
Forest County, Laona
Measured
2.75 in hail
Property damage
$100,000
Reported by
LAW ENFORCEMENT
Coordinates
45.567, -88.683

Thunderstorm Wind, Forest

When
June 7, 5:48 PM CST to 5:50 PM CST
Where
Forest County, Laona
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.567, -88.683

Hail, Forest

When
June 7, 5:54 PM CST
Where
Forest County, Crandon
Measured
2 in hail
Reported by
LAW ENFORCEMENT
Coordinates
45.567, -88.900

Funnel Cloud, Forest

When
June 7, 6:04 PM CST
Where
Forest County, 3 mi E of Crandon
Reported by
LAW ENFORCEMENT
Coordinates
45.667, -88.770 (the zone’s center; the record gives no point)

Thunderstorm Wind, Forest

When
June 7, 6:14 PM CST
Where
Forest County, Laona
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.567, -88.683

Funnel Cloud, Lincoln

When
June 7, 6:44 PM CST
Where
Lincoln County, Merrill
Reported by
TRAINED SPOTTER
Coordinates
45.338, -89.735 (the zone’s center; the record gives no point)

Thunderstorm Wind, Marathon

When
June 7, 7:12 PM CST to 7:20 PM CST
Where
Marathon County, 3 mi N of Colby
Measured
58 kt (67 mph) estimated gust
Reported by
AMATEUR RADIO
Coordinates
44.967, -90.300

Hail, Wood

When
June 7, 7:20 PM CST
Where
Wood County, Pittsville
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
44.450, -90.133

Thunderstorm Wind, Marathon

When
June 7, 7:35 PM CST to 8:00 PM CST
Where
Marathon County, Athens
Measured
70 kt (81 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
45.033, -90.083

Hail, Portage

When
June 7, 8:31 PM CST
Where
Portage County, Custer
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
44.517, -89.417

Hail, Marinette

When
June 7, 8:45 PM CST
Where
Marinette County, 4 mi E of Crivitz
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
45.233, -87.933

Hail, Brown

When
June 7, 9:53 PM CST
Where
Brown County, 5 mi W of Green Bay
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
44.517, -88.117

Thunderstorm Wind, Brown

When
June 7, 10:10 PM CST
Where
Brown County, Allouez
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
44.450, -88.050

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2005Every state in 2005This day in weather historyWarnings in Wisconsin, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5458113, 5458114, 5458128, 5458115, 5458116, 5458117, 5458118, 5458119, 5458120, 5458121, 5458122, 5458123, 5458124, 5458125, 5458126, 5458127.